# SDR SWAA2024121871689

- Difficulty date: November 25, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH ANGLE ON R/H VAPOR BARRIER IS CRACKED IN 2 EA SPOTS AT RBL 9; RBL 43.<[01] REMOVED AND REPLACED UPPER ANGLE AT R/H VAPOR BARRIER BS 663 IAW SRM 51-40-02 AND DWG 111A1000 REV:-;[02] VERIFIED CORRECTIVE ACTION 1
